Vol. 41, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On the asymptotic behavior of solutions of x′′ + a(t)f(x) = e(t)

Theodore Allen Burton and Ronald Calvin Grimmer

Vol. 41 (1972), No. 1, 43–55
Abstract

In this paper sufficient conditions are given which insure that all solutions of

X ′′ + a(t)f(x) = e(t)

tend to zero as t →∞. Results obtained are comparable to those obtained for the linear equations via two Liouville transformations. Also, related results concerning stability and boundedness of solutions and, when e(t) = 0, necessary and sufficient conditions for the uniqueness of the zero solution on an interval where a(t) is negative are given.

Mathematical Subject Classification 2000
Primary: 34D05
Milestones
Received: 30 April 1971
Published: 1 April 1972
Authors
Theodore Allen Burton
Ronald Calvin Grimmer